Alert archive / Florida / Wind Advisories in 2010

Wind Advisory 1, NWS Tallahassee, FL

February 5, 20104 counties in Florida

NWS Tallahassee, FL issued this wind advisory at Feb 5, 2010, 2:29 AM CST for 4 counties in Florida. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2010, 2:29 AM CST (08:29 UTC)
Expired
Feb 5, 2010, 11:10 AM CST
In force
9 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Franklin County, FL, Gulf County, FL, Walton County, FL

The radar

The Eglin Afb radar (KEVX), 64 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2010-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2010-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 352 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
352 m²/s²
0-3 km storm-relative helicity
684 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

181 
WWUS72 KTAE 050829
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 AM EST FRI FEB 5 2010

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS
AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND THE WESTERN
FLORIDA BIG BEND...

.DISCUSSION...SOUTHERLY WINDS GUSTING UP TO 40 TO 45 MPH AHEAD OF
A COLD FRONT CAN BE EXPECTED THROUGH THE MORNING AND EARLY
AFTERNOON HOURS TODAY OVER PORTIONS OF THE EASTERN PANHANDLE AND
BIG BEND...ESPECIALLY ALONG THE IMMEDIATE COAST. WINDS WILL SHIFT
TO THE WEST AND WEAKEN TO BELOW ADVISORY LEVELS AS THE FRONT MOVES
THROUGH FROM WEST TO EAST. FREQUENT GUSTS UP TO 30 TO 35 MPH WILL
BE EXPECTED OVER THE AREA LAKES INLAND ACROSS SOUTHEAST
ALABAMA...SOUTHERN GEORGIA AND THE FLORIDA BIG BEND AS THIS SYSTEM
MOVES THROUGH.

FLZ008-012-014-015-052100-
/O.NEW.KTAE.WI.Y.0001.100205T0829Z-100205T2100Z/
COASTAL WALTON-BAY-GULF-FRANKLIN-
INCLUDING THE CITIES OF...INWOOD...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON...WHITE CITY...PORT ST. JOE...
WEWAHITCHKA...APALACHICOLA...CARRABELLE
329 AM EST FRI FEB 5 2010 /229 AM CST FRI FEB 5 2010/

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS
AFTERNOON. 

SOUTHERLY WINDS GUSTING UP TO 40 TO 45 MPH AHEAD OF A COLD FRONT
CAN BE EXPECTED THROUGH THE MORNING AND EARLY AFTERNOON HOURS
TODAY...ESPECIALLY ALONG THE IMMEDIATE COAST OF THE FLORIDA
PANHANDLE AND WESTERN BIG BEND. WINDS WILL SHIFT TO THE WEST AND
WEAKEN TO BELOW ADVISORY LEVELS AS THE FRONT MOVES THROUGH FROM
WEST TO EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ALZ065>069-FLZ007-009>011-013-016>019-026>029-034-GAZ120>131-
142>148-155>161-052100-
/O.NEW.KTAE.LW.Y.0001.100205T0829Z-100205T2100Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON-
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-DIXIE-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-
LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-
COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-
LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...HUDSON...BONIFAY...
CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...GRACEVILLE...
MALONE...SNEADS...BLOUNTSTOWN...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER...SOPCHOPPY...ST. MARKS...PERRY...MIDWAY...MAYO...
CROSS CITY...GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...
ARLINGTON...MORGAN...EDISON...LEARY...DAWSON...ALBANY...
LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...
FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...COLQUITT...
NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
329 AM EST FRI FEB 5 2010 /229 AM CST FRI FEB 5 2010/

...LAKE WIND ADVISORY IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

85-GIBBS
1 follow-up statement
648 
WWUS72 KTAE 051710
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1210 PM EST FRI FEB 5 2010

...THE WIND AND LAKE WIND ADVISORIES FOR THE AREA HAVE BEEN
CANCELLED...

.SOUTHERLY WINDS HAVE DECREASED BELOW ADVISORY CRITERIA AS THE
PRESSURE GRADIENT HAS RELAXED IN THE WAKE OF THE MORNING PRE-
FRONTAL SQUALL LINE. THE WINDS WILL VEER TO THE SOUTHWEST AND
WEST THIS AFTERNOON...THEN NORTHWEST TONIGHT AS LOW PRESSURE
MOVES NORTHEAST OF THE AREA.

FLZ008-012-014-015-051815-
/O.CAN.KTAE.WI.Y.0001.000000T0000Z-100205T2100Z/
COASTAL WALTON-BAY-GULF-FRANKLIN-
INCLUDING THE CITIES OF...INWOOD...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON...WHITE CITY...PORT ST. JOE...
WEWAHITCHKA...APALACHICOLA...CARRABELLE
1210 PM EST FRI FEB 5 2010 /1110 AM CST FRI FEB 5 2010/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
WIND ADVISORY.

SOUTHERLY WINDS HAVE DECREASED BELOW ADVISORY CRITERIA AS THE
PRESSURE GRADIENT HAS RELAXED IN THE WAKE OF THE MORNING PRE-
FRONTAL SQUALL LINE. THE WINDS WILL VEER TO THE SOUTHWEST AND
WEST THIS AFTERNOON...THEN NORTHWEST TONIGHT AS LOW PRESSURE
MOVES NORTHEAST OF THE AREA. 

$$

ALZ065>069-FLZ007-009>011-013-016>019-026>029-034-GAZ120>131-
142>148-155>161-051815-
/O.CAN.KTAE.LW.Y.0001.000000T0000Z-100205T2100Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON-
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-DIXIE-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-
LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-
COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-
LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...HUDSON...BONIFAY...
CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...GRACEVILLE...
MALONE...SNEADS...BLOUNTSTOWN...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER...SOPCHOPPY...ST. MARKS...PERRY...MIDWAY...MAYO...
CROSS CITY...GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...
ARLINGTON...MORGAN...EDISON...LEARY...DAWSON...ALBANY...
LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...
FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...COLQUITT...
NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
1210 PM EST FRI FEB 5 2010 /1110 AM CST FRI FEB 5 2010/

...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
LAKE WIND ADVISORY.

SOUTHERLY WINDS HAVE DECREASED BELOW ADVISORY CRITERIA AS THE
PRESSURE GRADIENT HAS RELAXED IN THE WAKE OF THE MORNING PRE-
FRONTAL SQUALL LINE. THE WINDS WILL VEER TO THE SOUTHWEST AND
WEST THIS AFTERNOON...THEN NORTHWEST TONIGHT AS LOW PRESSURE
MOVES NORTHEAST OF THE AREA.

$$

JAMSKI

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this wind advisory went out at Feb 5, 2:23 AM CST, 6 minutes earlier.

Area forecast discussion, Feb 5, 2:23 AM CST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
323 AM EST FRI FEB 5 2010

.SHORT TERM (TODAY THROUGH SUNDAY)...1005MB LOW PRESSURE IS
CURRENTLY NEAR MOBILE WITH COLD FRONT TRAILING SOUTH INTO THE
CENTRAL AND SOUTHERN GULF. WARM FRONT EXTENDS EAST FROM THE LOW
CENTER RIGHT ALONG THE PANHANDLE AND BIG BEND COAST. THE LOW IS
FORECAST TO DEEPEN AND MOVE EAST THROUGH THE DAY AND REACH THE
CAROLINA COAST LINE BY EARLY THIS EVENING.

BAND OF HEAVY RAIN AND EMBEDDED THUNDERSTORMS...CURRENTLY
STRETCHING ALONG THE COLD FRONT FROM CENTRAL ALABAMA TO THE
WESTERN FLORIDA PANHANDLE...WILL MOVE EAST THROUGH THE DAY AS
WELL. HEAVIEST RAIN SHOULD REACH THE TALLAHASSEE AREA BY MIDDAY
AND THEN EXIT THE EASTERN ZONES BY EARLY EVENING. STORM TOTAL
RAINFALL AMOUNTS OF 2 TO 3 INCHES APPEAR REASONABLE WITH THIS
SYSTEM...WITH THE HIGHEST AMOUNTS STILL EXPECTED WEST OF THE
APALACHICOLA RIVER. DO NOT ANTICIPATE EXTENDING THE FLOOD WATCH
EASTWARD AT THIS TIME.

INSTABILITY IS EXTREMELY LIMITED WITH THIS SYSTEM. HOWEVER...THE
LOW LEVEL JET IS QUITE STRONG. KEVX VAD WIND PROFILE IS CURRENTLY
SHOWING 60KT AT 2KFT. THE LOW LEVEL JET COMBINED WITH A TIGHTENING
GRADIENT AS THE LOW DEEPENS...AND VERTICAL MIXING WITH THE
HEAVIEST SHOWERS...WILL ALLOW SOME GUSTY WINDS TO MIX DOWN TO THE
SFC THROUGHOUT THE DAY. HAVE SEEN WIND GUSTS TO 40KT IN THE DESTIN
AREA DURING THE PAST HOUR. EXPECT THESE KIND OF GUSTS TO
CONTINUE...ESPECIALLY RIGHT ALONG THE COAST. WITH SOME OF THESE
GUSTS EXPECTED WELL AHEAD OF THE CONVECTIVE LINE...WILL ISSUE A
WIND ADVISORY FOR THE IMMEDIATE COAST AND A LAKE WIND ADVISORY FOR
THE REMAINDER OF THE FORECAST AREA.

THE FRONT WILL PUSH THROUGH EARLY THIS EVENING AND END THE
PRECIPITATION. HOWEVER...LOW LEVEL MOISTURE WILL BE SLOW TO SCOUR
OUT WITH LOW CLOUDS FORECAST TO REMAIN IN PLACE THROUGH AT LEAST
EARLY SATURDAY AFTERNOON. OTHERWISE...EXPECT COOLER AIR TO WORK
INTO THE REGION FOR THE WEEKEND WITH HIGHS IN THE 50S SATURDAY AND
SUNDAY...AND LOW IN THE LOWER TO MID 30S SUNDAY MORNING.

.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...MODELS APPEAR TO BE IN
DECENT AGREEMENT THROUGH MUCH OF THE PERIOD WITH ONLY SMALLER
SCALE DIFFERENCES NOTED. DEEP LAYER RIDGE OVERHEAD SUNDAY NIGHT
WILL BEGIN TO SHIFT EAST OF THE AREA AS ANOTHER SYSTEM OVER THE
SRN PLAIN STATES TAKES SHAPE IN RESPONSE TO A FAIRLY STRONG
SHORTWAVE TROUGH DIPPING SOUTH OVER THE NRN PLAINS MONDAY INTO
TUESDAY. AFTER A COOL START MONDAY MORNING (AROUND FREEZING)...
TEMPERATURES WILL BEGIN TO MODERATE BACK TO NORMAL AS THE SURFACE
WINDS SHIFT AROUND TO THE EAST AND SOUTHEAST...WHICH WILL LEAD TO
INCREASING MOISTURE AHEAD OF THE PREVIOUSLY MENTIONED SYSTEM. RAIN
CHANCES WILL STEADILY RISE THROUGH THE MONDAY NIGHT HOURS...REMAIN
UP THROUGH THE DAY TUESDAY...THEN TAPER OFF FROM WEST TO EAST
TUESDAY NIGHT AS THE SYSTEM MOVES THROUGH. ANOTHER TEMPORARY COOL
AND DRY PERIOD WILL BE EXPECTED WEDNESDAY THROUGH THURSDAY
NIGHT...THEN THE MODELS ARE HINTING AT ANOTHER GULF LOW DEVELOPING
OFF THE TEXAS COAST AND APPROACHING THE AREA BY THE END OF THE
PERIOD.

&&

.AVIATION...CIGS WILL CONTINUE TO LOWER AND WILL REMAIN IN THE
MVFR/IFR CATEGORY AS A COLD FRONT APPROACHES AND MOVES THROUGH THE
LOCAL AREA TODAY AND TONIGHT. ALTHOUGH THE RAINFALL WILL COME TO AN
END FROM WEST TO EAST LATER TODAY...VERY MOIST AND STABLE LOW-LEVEL
AIR WILL ALLOW A VERY SHALLOW STRATUS DECK TO LINGER WELL INTO
SATURDAY BEFORE BREAKING UP. GUSTY SOUTHEAST WINDS WILL GRADUALLY
VEER TO THE WEST BY THE END OF THE PERIOD AS THE FRONT PUSHES
THROUGH. FREQUENT GUSTS TO 30 TO 40 MPH WILL REMAIN POSSIBLE THROUGH
MUCH OF THIS PERIOD AS THIS SYSTEM MOVES THROUGH TODAY...ESPECIALLY
IN AND AROUND THE HEAVIER SHOWERS.

&&

.MARINE...WINDS WILL CONTINUE TO INCREASE THROUGH THE MORNING
AHEAD OF THE DEEPENING LOW PRESSURE. SUSTAINED WINDS OF 25 TO 30
KNOTS ARE EXPECTED AHEAD OF THE FRONT WITH A FEW GUST TO GALE
FORCE. WINDS WILL WEAKEN TEMPORARILY BEHIND THE FRONT THIS
AFTERNOON AND EARLY EVENING BEFORE RETURNING TO SMALL CRAFT LEVELS
OVERNIGHT AND INTO SATURDAY. WINDS WILL FINALLY DROP BELOW
HEADLINE CRITERIA SUNDAY AS HIGH PRESSURE MOVES NORTH OF THE
REGION. WINDS WILL INCREASE AGAIN BY LATE MONDAY INTO TUESDAY
AHEAD OF THE NEXT COLD FRONT.

&&

.FIRE WEATHER...RED FLAG CONDITIONS ARE NOT EXPECTED THIS AFTERNOON
AS RAIN CHANCES REMAIN ELEVATED AHEAD OF AN APPROACHING COLD FRONT.
MUCH DRIER AIR WILL FILL IN ACROSS THE AREA IN THE WAKE OF THE FRONT
TONIGHT THROUGH THE WEEKEND. HOWEVER...WITH MOSTLY CLOUDY CONDITIONS
EXPECTED THROUGH MUCH OF THE DAY SATURDAY...BELOW NORMAL AFTERNOON
TEMPERATURES WILL KEEP THE RELATIVE HUMIDITIES WELL ABOVE CRITICAL
LEVELS. THE NEXT BEST CHANCE FOR RED FLAG CONDITIONS WILL COME ON
SUNDAY ACROSS PORTIONS OF NORTHWEST FLORIDA AS HUMIDITIES ARE
FORECAST TO DIP BELOW 35 PERCENT. ANOTHER DEVELOPING SYSTEM WILL
BEGIN TO APPROACH THE AREA ON MONDAY...WHICH WILL LEAD TO INCREASING
MOISTURE AND RAIN CHANCES THROUGH TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   65  45  58  34  57 / 100  10   0   0   0
PANAMA CITY   64  47  58  38  55 / 100  10   0   0   0
DOTHAN        62  42  54  35  55 / 100  10   0   0   0
ALBANY        62  43  54  34  55 / 100  10   0   0   0
VALDOSTA      67  46  56  34  57 /  90  20   0   0   0
CROSS CITY    70  48  60  35  58 /  80  30   0   0   0
APALACHICOLA  65  47  58  37  54 /  90  10   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

     LAKE WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
     IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...WORTH.

     LAKE WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
     CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
     EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

FL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...GULF...
     HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LEON...
     LIBERTY...WAKULLA...WASHINGTON.

     LAKE WIND ADVISORY UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON FOR
     THE FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     WIND ADVISORY UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BAY...COASTAL WALTON...FRANKLIN...GULF.

     COASTAL FLOOD WATCH FROM 7 AM EST THIS MORNING THROUGH THIS
     EVENING FOR THE FOLLOWING ZONES: DIXIE...FRANKLIN...
     JEFFERSON...TAYLOR...WAKULLA.

     HIGH SURF ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: BAY...COASTAL WALTON...GULF.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM EST SATURDAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
     NM.

&&

CAMP/AG
Hazardous weather outlook, Feb 4, 9:18 PM CST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1018 PM EST THU FEB 4 2010

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-051200-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1018 PM EST THU FEB 4 2010 /918 PM CST THU FEB 4 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

...A FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON FOR
 ALL AREAS EXCEPT FOR MADISON....TAYLOR...DIXIE...AND LAFAYETTE
 COUNTIES...

...A COASTAL FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
 THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES: DIXIE...FRANKLIN...
 JEFFERSON... TAYLOR...WAKULLA.

...A HIGH SURF ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
   TO 6 PM CST FRIDAY FOR THE FOLLOWING ZONES: BAY...COASTAL
   WALTON...AND GULF...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SATURDAY
EVENING FOR ALL OF OUR COASTAL WATERS...

A DEVELOPING LOW PRESSURE SYSTEM NEAR THE SOUTHEASTERN LOUISIANA
COASTLINE THIS EVENING WILL CONTINUE TO MOVE EAST ALONG THE
NORTHERN GULF COAST THROUGH FRIDAY. A WIDESPREAD AREA OF RAIN WITH
SOME EMBEDDED THUNDERSTORMS WILL QUICKLY SPREAD INTO THE REGION
OVERNIGHT TONIGHT FROM THE WEST OVER THE WATCH AREA AND CONTINUE INTO
FRIDAY AFTERNOON...WITH THE BEST CHANCES FOR HEAVY RAINFALL
OCCURRING LATE TONIGHT INTO FRIDAY MORNING. DURING THE PAST 6
HOURS (AS OF 7 PM EST THIS EVENING) GULFPORT MISSISSIPPI HAS
ALREADY RECEIVED 1.07" OF RAIN AND SITE KPIB...WHICH IS ONLY ABOUT
50 MILES FURTHER TO THE NORTH...HAS ALREADY HAD 2.36"...WITH MORE
RAIN TO COME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
RAIN...HEAVY AT TIMES...WILL TAPER OFF FRIDAY AFTERNOON AS A COLD
FRONT SWEEPS ACROSS THE AREA. COOLER AND DRIER AIR WILL FILTER IN
BEHIND THIS SYSTEM.

STRONG ONSHORE FLOW FRIDAY WILL GENERATE 4 TO 6 FOOT BREAKER ALONG
PANHANDLE AND BIG BEND BEACHES. THERE IS A HIGH RISK OF RIP
CURRENTS FOR FRIDAY. CONDITIONS WILL CONTINUE TO BE MONITORED FOR
A POSSIBLE HIGH SURF ADVISORY.

ANOTHER COLD FRONT WILL APPROACH THE FORECAST AREA BY THE MIDDLE OF
NEXT WEEK WITH ANOTHER CHANCE OF RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

17-GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 9:05 PM CSTRiver Flood WarningTAEGadsden, Leon6 days
Feb 4, 9:09 PM CSTRiver Flood WarningTAEWakulla7 days
Feb 5, 1:52 AM CSTSpecial Marine WarningTAE53 min
Feb 5, 2:29 AM CSTLake Wind AdvisoryTAECalhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more9 hr
Feb 5, 2:45 AM CSTSpecial Marine WarningTAE2 hr
Feb 5, 4:28 AM CSTSpecial Marine WarningTAE2 hr
Feb 5, 6:04 AM CSTSpecial Marine WarningTAE86 min
Feb 5, 4:01 PM CSTRiver Flood WarningTAEWalton34 hr

Nearby

Wind Advisories in Florida, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.